# SDR UIEA2021032900733

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 85,188 hours, 24,932 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Skate Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON PNL 437DB FWD ATTACH RH SIDE SKATE ANGLE ON BOTTOM OF WING HAS 5IN LENGTH CRACK.( REMOVED DAMAGED SECTION OF SKATE ANGLE AND REPAIRED IAW FAS EA 21027 REV. IR )
